Follow
Lauren Williams
Lauren Williams
Department of Mathematics, Harvard
Verified email at math.harvard.edu - Homepage
Title
Cited by
Cited by
Year
Faces of generalized permutohedra
A Postnikov, V Reiner, L Williams
Documenta Mathematica 13, 207-273, 2008
3492008
Positivity for cluster algebras from surfaces
G Musiker, R Schiffler, L Williams
Advances in Mathematics 227 (6), 2241-2308, 2011
2082011
Tableaux combinatorics for the asymmetric exclusion process
S Corteel, LK Williams
Advances in applied mathematics 39 (3), 293-310, 2007
1502007
Enumeration of totally positive Grassmann cells
LK Williams
Advances in Mathematics 190 (2), 319-342, 2005
1492005
The tropical totally positive Grassmannian
D Speyer, L Williams
Journal of Algebraic Combinatorics 22, 189-210, 2005
1472005
Bases for cluster algebras from surfaces
G Musiker, R Schiffler, L Williams
Compositio Mathematica 149 (2), 217-263, 2013
1412013
Permutation tableaux and permutation patterns
E Steingrímsson, LK Williams
Journal of Combinatorial Theory, Series A 114 (2), 211-234, 2007
1342007
KP solitons and total positivity for the Grassmannian
Y Kodama, L Williams
Inventiones mathematicae 198, 637-699, 2014
1332014
Tableaux combinatorics for the asymmetric exclusion process and Askey-Wilson polynomials
S Corteel, LK Williams
1102011
Matching polytopes, toric geometry, and the totally non-negative Grassmannian
A Postnikov, D Speyer, L Williams
Journal of Algebraic Combinatorics 30, 173-191, 2009
1062009
Newton–Okounkov bodies, cluster duality, and mirror symmetry for Grassmannians
K Rietsch, L Williams
872019
Cluster algebras: an introduction
L Williams
Bulletin of the American Mathematical Society 51 (1), 1-26, 2014
802014
A Markov chain on permutations which projects to the PASEP
S Corteel, LK Williams
International mathematics research notices 2007 (9), rnm055-rnm055, 2007
802007
Introduction to cluster algebras. chapters 4-5
S Fomin, L Williams, A Zelevinsky
arXiv preprint arXiv:1707.07190, 2017
712017
KP solitons, total positivity, and cluster algebras
Y Kodama, LK Williams
Proceedings of the National Academy of Sciences 108 (22), 8984-8989, 2011
682011
Total positivity for cominuscule Grassmannians
L Williams, T Lam
New York Journal of Mathematics 14, 2008
672008
The Deodhar decomposition of the Grassmannian and the regularity of KP solitons
Y Kodama, L Williams
Advances in Mathematics 244, 979-1032, 2013
662013
Shelling totally nonnegative flag varieties
LK Williams
Walter de Gruyter 2007 (609), 1-21, 2007
632007
Positroids and non-crossing partitions
F Ardila, F Rincón, L Williams
Transactions of the American Mathematical Society 368 (1), 337-363, 2016
622016
Formulae for Askey-Wilson moments and enumeration of staircase tableaux
S Corteel, R Stanley, D Stanton, L Williams
Transactions of the American Mathematical Society 364 (11), 6009-6037, 2012
582012
The system can't perform the operation now. Try again later.
Articles 1–20